# SDR N932008F00003

- Difficulty date: September 1, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 1159SCL50051
- Part serial: 0282A
- Condition: Unserviceable
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR WAS EXTENDED, NOSE WHEEL STEERING FAIL CAS MESSAGE ILLUMINATED.  MX FOUND NOSE STEERING ACTUATOR, FAILED.  (K)
